On the Domination Integrity

Articles > Article · 2019

Authors: Huseyin Tokat, Alpay KIRLANGIÇ

International Journal of Foundations of Computer Science, Journal Indexed in SCI Expanded, International, WoS, 2019, vol 30, pp 811-826

DOI: 10.1142/s0129054119500230

Summary

The domination integrity of graph G is defined by [Formula: see text] where [Formula: see text] denotes the order of the largest component in [Formula: see text]. This parameter is a measures of vulnerability of a graph. In this paper, we determine the domination integrity of middle graph of graph [Formula: see text], graph [Formula: see text] and graph [Formula: see text]. We also obtain some results for cartesian product and corona.

View details